# SDR IPXA11M68739

- Difficulty date: July 31, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 82,559 hours, 14,082 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT AFT FUSELAGE HORZ STAB AREA LOWER SKIN HAS CORROSION PANEL AREA 347DF STA2164.  REPAIRED RT FUSELAGE UNDER PANEL 347DF AT STA2164 REF SRM 53-70-0 -01, REPAIR 3, FIG 201, REV 47.
